JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON LIE IDEALS OF PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON LIE IDEALS OF PRIME RINGS
Shuliang, Huang;
  PDF(new window)
 Abstract
Let R be a 2-torsion free prime ring, U a nonzero Lie ideal of R such that for all . In the present paper, it is proved that if d is a nonzero derivation and [[d(u), u], u] = 0 for all , then . Moreover, suppose that , , are nonzero derivations of R such that for all x, , then . Finally, some examples are given to demonstrate that the restrictions imposed on the hypothesis of the above results are not superfluous.
 Keywords
prime ring;derivation;Lie ideal;
 Language
English
 Cited by
 References
1.
M. Ashraf, S. Ali, and C. Haetinger, On derivations in rings and their applications, Aligarh Bull. Math. 25 (2006), no. 2, 79–107.

2.
R. Awtar, Lie structure in prime rings with derivations, Publ. Math. Debrecen 31 (1984), no. 3-4, 209–215.

3.
R. Awtar, Lie ideals and Jordan derivations of prime rings, Proc. Amer. Math. Soc. 90 (1984), no. 1, 9–14. crossref(new window)

4.
J. Bergen, I. N. Herstein, and J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra 71 (1981), no. 1, 259–267. crossref(new window)

5.
C. Haetinger, Higher derivations on Lie ideals, TEMA Tend. Mat. Apl. Comput. 3 (2002), no. 1, 141–145.

6.
P. H. Lee and T. K. Lee, Lie ideals of prime rings with derivations, Bull. Inst. Math. Acad. Sinica 11 (1983), no. 1, 75–80.

7.
F. W. Niu, On a pair of derivations on associative rings, J. Math. (Wuhan) 10 (1990), no. 4, 385–390.

8.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100. crossref(new window)

9.
J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), no. 1, 47–52. crossref(new window)